Alert archive / Texas / Tornado Warnings in 2022
Tornado Warning 83, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 13, 2022, 1:47 PM CST for Cherokee County, Rusk County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 13, 2022, 1:47 PM CST (19:47 UTC)
- Expired
- Dec 13, 2022, 2:15 PM CST
- In force
- 28 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Cherokee County, TX, Rusk County, TX
The radar
The Shreveport radar (KSHV), 139 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 13, 9:07 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
101
WFUS54 KSHV 131947
TORSHV
TXC073-401-132015-
/O.NEW.KSHV.TO.W.0083.221213T1947Z-221213T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
147 PM CST Tue Dec 13 2022
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southwestern Rusk County in northeastern Texas...
Central Cherokee County in northeastern Texas...
* Until 215 PM CST.
* At 147 PM CST, a severe thunderstorm capable of producing a tornado
was located near Rusk, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Ponta around 205 PM CST.
New Salem around 210 PM CST.
Other locations impacted by this tornadic thunderstorm include
Gallatin, Glenfawn, Reklaw and New Summerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3170 9522 3175 9528 3207 9502 3190 9483
TIME...MOT...LOC 1947Z 225DEG 40KT 3176 9522
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
131 follow-up statement
153
WWUS54 KSHV 131957
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
157 PM CST Tue Dec 13 2022
TXC073-401-132015-
/O.CON.KSHV.TO.W.0083.000000T0000Z-221213T2015Z/
Rusk TX-Cherokee TX-
157 PM CST Tue Dec 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CST FOR
SOUTHWESTERN RUSK AND NORTHEASTERN CHEROKEE COUNTIES...
At 157 PM CST, a severe thunderstorm capable of producing a tornado
was located near Rusk, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ponta around 205 PM CST.
New Salem around 210 PM CST.
Other locations impacted by this tornadic thunderstorm include
Glenfawn, Reklaw, Gallatin and New Summerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3176 9513 3182 9520 3207 9502 3190 9483
TIME...MOT...LOC 1957Z 225DEG 40KT 3184 9512
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 13, 10:57 AM CST, 2 hours 50 minutes earlier.
Area forecast discussion, Dec 13, 10:57 AM CST, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1057 AM CST Tue Dec 13 2022 ...New UPDATE, AVIATION... .UPDATE... Issued at 1041 AM CST Tue Dec 13 2022 Bottom Line up front: A widespread severe weather event continues to look likely, as afternoon heating gets underway here. Surface analysis shows the low pressure system located along the KS/NE border, with ejection towards the northeast taking place in the next few hours. All hazards will be possible today as severe weather gets underway, with tornadoes and damaging winds being the primary threat. The tornado hazard will be twofold: with supercells possible ahead of the main line, and then tornadoes embedded within the main line itself. A tornado watch is already in effect for many of our E. Texas counties, with future watches very likely downstream as the afternoon progresses. /44/ && .SHORT TERM... (Tuesday through Wednesday) Issued at 313 AM CST Tue Dec 13 2022 Cloudy and cool with mid to upper 50s north of I-20 with increasing winds that will help to lift and dissipate the 1-3 mi fog in place. Farther south, the winds are gusting in the mid to upper teens with lower 60s. Our dew points are in the upper 50s and lower 60s, even down wind. The warm front is just to our SW with mid to upper 60s dew points likely to lift across I-20 this afternoon. The cold front is still well to our west, with a developing line of thunderstorm that will be moving into the DFW metroplex for their morning commute. The upper low is pushing off the front range now over E CO/NW KN at 532dam. The HRRR shows this line swiftly headed into our area later this morning and during early afternoon across McCurtain and many of our TX counties. The developing squall line will be near Texarkana down to near Lufkin by mid afternoon with peak of heating likely to ramp up the energy a bit. Skies will be mostly cloudy to cloudy with the warm front lifting into Toledo Bend country with low to mid 70s. Here is where the rubber meets the road with the SPC Day1 outlook focused in over deep east Texas for the mid afternoon and late day right in the heart of our four state area. The main push will be stretching from Lufkin to Shreveport and Magnolia, and will continue moving east over our Parishes and south central Arkansas counties in the early to middle evening hours with the lion share clear for us before midnight. However, the upper low will be lifting more north than east, allowing the tail end of convergence in the line to linger a little longer for the last corner of our central LA Parishes into the wee hours. The WPC also has a large area of Slight Risk for heavy rainfall, which may train a bit more this evening. The rainfall amounts expected have not changed much with lots of 1 to 2 inch amounts and perhaps a few higher amounts after dark. Until then the SE winds will remain gusty into the 20-30 mph range as the warm front makes a move into our zones, in fact Tyler just gusted to 26KTs. The winds will become W/SW behind the line and any cold frontal NW winds will hold off through much of the overnight as the parent low heading into Iowa deepens to 525dam. The models all light up the 850-700mb front for us again with more shower activity before daybreak and lingering into the early daylight hours. We will see the NW winds back off speeds as the air mass to arrive will be a minute. As the upper low lifts farther north, that gradient will slack off a good by for Wednesday. Higher pressure will start to spill into our TX counties by lunch and spread across the remainder of the cwa. Our overnight lows will be in a wide range with highs on Wednesday averaging in the lower 60s, right around the normal mid December range once again. /24/ && .LONG TERM... (Wednesday Night through Tuesday) Issued at 313 AM CST Tue Dec 13 2022 A gradual cooling trend expected at the start of the long-term period beginning Friday night as Canadian high pressure seeps cooler air southward across the ArkLaTex. Low temperatures in the mid to upper 30s on Wednesday morning to trend down to the mid 20s to mid 30s by Saturday morning. High temperatures will average in the 40s and 50s from midweek through Saturday. Warming trend expected late into the weekend into early next week as the surface high shifts east and upper-flow becomes zonal. A surface low emerging from the south Texas coast will swing east across the northern Gulf of Mexico early next week allowing for increased rain chances initially south of I-20 beginning on Sunday afternoon. An upper-level disturbance lagging behind the surface low will extend rain chances areawide from Sunday night into Monday with conditions improving from the west on Monday night. Based on latest model guidance, temperatures will have rebounded to above freezing, mitigating the threat for wintry precipitation during the early part of the work week. /05/ && .AVIATION... (18Z TAFS) Issued at 1041 AM CST Tue Dec 13 2022 Conditions are quickly going to deteriorate across our terminals, as a line of severe thunderstorms begins to approach the region. Look for drops in both ceilings and visibility as heavy thunderstorms move over terminals, with drops into LIFR category possible. However, have mostly maintained MVFR/IFR conditions, with amendments as needed. /44/ && .PRELIMINARY POINT TEMPS/POPS... SHV 72 54 61 39 / 90 60 40 0 MLU 72 58 65 40 / 70 100 80 0 DEQ 67 43 58 33 / 90 10 20 0 TXK 70 49 60 37 / 100 40 30 0 ELD 67 50 58 35 / 90 80 50 0 TYR 72 49 62 39 / 90 10 20 0 GGG 72 50 62 37 / 90 30 30 0 LFK 75 54 64 39 / 90 50 30 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...44 LONG TERM....09 AVIATION...44
Hazardous weather outlook, Dec 13, 12:13 PM CST, 1 hour 34 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1213 PM CST Tue Dec 13 2022 ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-124>126-136>138- 149>151-141400- Sevier-Howard-Little River-Hempstead-Miller-McCurtain-Red River- Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg- Harrison-Cherokee-Rusk-Panola- 1213 PM CST Tue Dec 13 2022 ...TORNADO WATCH 582 IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... This Hazardous Weather Outlook is for southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This afternoon and tonight. Severe weather will be possible across the entire ArkLaTex this afternoon into this evening as potentially dangerous supercell thunderstorms embedded within a squall line move east across the region. All modes of severe weather will be possible with damaging winds, tornadoes, and locally heavy rainfall being the main threats followed by large hail as a secondary threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Light freeze conditions may be possible mainly north of I-20 from Friday morning through Sunday morning. A wintry mix is possible across portions of Southeast Oklahoma and Southwest and South Central Arkansas late Sunday into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon into this evening. ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167-141400- Nevada-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Nacogdoches-Shelby- Angelina-San Augustine- 1213 PM CST Tue Dec 13 2022 This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana and east Texas. .DAY ONE...This afternoon and tonight. Severe weather will be possible across the entire ArkLaTex this afternoon into this evening as potentially dangerous supercell thunderstorms embedded within a squall line move east across the region. All modes of severe weather will be possible with damaging winds, tornadoes, and locally heavy rainfall being the main threats followed by large hail as a secondary threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Light freeze conditions may be possible mainly north of I-20 from Friday morning through Sunday morning. A wintry mix is possible across portions of Southeast Oklahoma and Southwest and South Central Arkansas late Sunday into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon through tonight.
In the hours before
Special weather statement, Dec 13, 11:58 AM CST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1158 AM CST Tue Dec 13 2022
ARZ050-OKZ077-TXZ096-131845-
Sevier AR-McCurtain OK-Red River TX-
1158 AM CST Tue Dec 13 2022
...Strong thunderstorms will impact portions of northwestern Sevier,
McCurtain and northeastern Red River Counties through 1245 PM CST...
At 1158 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Octavia to near Manchester. Movement was
east at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Idabel, Broken Bow, Wright City, Millerton, Haworth, Garvin,
Eagletown, Moon, Smithville, Cerrogordo, Hochatown, Watson,
Goodwater, Shinewell, Mount Herman, Glover, America, West Line,
Bethel and Oak Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 PM CST for southwestern
Arkansas...southeastern Oklahoma...and northeastern Texas.
&&
LAT...LON 3449 9446 3419 9447 3419 9437 3369 9459
3380 9516 3451 9483 3451 9458
TIME...MOT...LOC 1758Z 291DEG 33KT 3446 9476 3379 9510
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
19Special weather statement, Dec 13, 12:07 PM CST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1207 PM CST Tue Dec 13 2022
TXZ096-097-109>112-131830-
Cass TX-Camp TX-Bowie TX-Red River TX-Morris TX-Titus TX-
1207 PM CST Tue Dec 13 2022
...A strong thunderstorm will impact portions of northwestern Cass,
Bowie, Morris, eastern Titus, north central Camp and southeastern Red
River Counties through 1230 PM CST...
At 1206 PM CST, Doppler radar was tracking a strong thunderstorm over
Us 259 And I 30 Intersection, or 14 miles southeast of Boxelder,
moving northeast at 60 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Pleasant, New Boston, Hooks, De Kalb, Naples, Maud, Omaha, Red
Lick, Cason, Us 259 And I 30 Intersection, Cookville, Rocky Branch,
Dalby Springs, Leary, Almont, Spring Hill, Beaverdams, Lydia, Roeder
and Harvard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 PM CST for southwestern
Arkansas...southeastern Oklahoma...and northeastern Texas.
&&
LAT...LON 3368 9469 3368 9459 3365 9459 3366 9455
3363 9457 3364 9452 3362 9453 3364 9445
3360 9447 3358 9438 3354 9438 3359 9424
3356 9425 3356 9419 3358 9422 3359 9418
3353 9409 3298 9484 3307 9499
TIME...MOT...LOC 1806Z 225DEG 62KT 3329 9476
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
19Special weather statement, Dec 13, 1:15 PM CST, 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
115 PM CST Tue Dec 13 2022
TXZ111-112-125-126-138-131945-
Upshur TX-Harrison TX-Cass TX-Marion TX-Morris TX-
115 PM CST Tue Dec 13 2022
...A strong thunderstorm will impact portions of northwestern Marion,
southwestern Cass, northwestern Harrison, northeastern Upshur and
southeastern Morris Counties through 145 PM CST...
At 114 PM CST, Doppler radar was tracking a strong thunderstorm near
Ore City, or 10 miles east of Gilmer, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hughes Springs, Lone Star, Ore City, Diana, Cedar Springs and
Avinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 PM CST for northeastern
Texas.
&&
LAT...LON 3275 9489 3291 9473 3291 9472 3310 9453
3294 9442 3275 9461 3271 9464 3266 9475
3266 9476 3264 9478
TIME...MOT...LOC 1914Z 222DEG 45KT 3279 9477
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
13Special weather statement, Dec 13, 1:33 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
133 PM CST Tue Dec 13 2022
TXZ136-137-150-132000-
Gregg TX-Smith TX-Rusk TX-
133 PM CST Tue Dec 13 2022
...A strong thunderstorm will impact portions of eastern Smith,
northwestern Rusk and south central Gregg Counties through 200 PM
CST...
At 132 PM CST, Doppler radar was tracking a strong thunderstorm over
Overton, or 12 miles northwest of Henderson, moving northeast at 45
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Longview, Kilgore, Overton, New London, Arp, Rolling Meadows, Monroe
and Laird Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 PM CST for northeastern
Texas.
&&
LAT...LON 3217 9499 3224 9506 3247 9482 3235 9468
TIME...MOT...LOC 1932Z 227DEG 38KT 3224 9498
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
13Special weather statement, Dec 13, 1:43 PM CST, 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
143 PM CST Tue Dec 13 2022
TXZ166-167-132015-
Sabine TX-San Augustine TX-
143 PM CST Tue Dec 13 2022
...A strong thunderstorm will impact portions of east central San
Augustine and northwestern Sabine Counties through 215 PM CST...
At 143 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Rosevine, or 21 miles north of Ebenezer, moving
northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Milam, Rosevine, Bronson and Sexton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3133 9414 3157 9397 3159 9393 3159 9392
3160 9392 3149 9375 3127 9405
TIME...MOT...LOC 1943Z 218DEG 36KT 3133 9406
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 11:31 AM CST | Severe Thunderstorm Warning | SHV | Camp, Franklin, Red River, Titus, Wood | 59 min |
| Dec 13, 12:07 PM CST | Special Weather Statement | SHV | Bowie, Morris | 23 min |
| Dec 13, 1:15 PM CST | Special Weather Statement | SHV | Morris | 30 min |
| Dec 13, 1:33 PM CST | Special Weather Statement | SHV | Gregg | 27 min |
| Dec 13, 1:43 PM CST | Special Weather Statement | SHV | Sabine | 32 min |
| Dec 13, 1:51 PM CST | Special Weather Statement | SHV | Cass | 39 min |
| Dec 13, 1:54 PM CST | Tornado Warning | SHV | Gregg, Harrison | 39 min |
| Dec 13, 2:00 PM CST | Tornado Warning | SHV | Sabine, San Augustine, Shelby | 30 min |
| Dec 13, 2:12 PM CST | Tornado Warning | SHV | Cherokee, Rusk | 33 min |
| Dec 13, 2:28 PM CST | Tornado Warning | SHV | Shelby | 47 min |
| Dec 13, 2:31 PM CST | Special Weather Statement | SHV | Marion | 44 min |
| Dec 13, 2:36 PM CST | Tornado Warning | SHV | Panola, Rusk | 24 min |
| Dec 13, 2:43 PM CST | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches | 47 min |
| Dec 13, 2:55 PM CST | Tornado Warning | SHV | Panola, Rusk | 35 min |
| Dec 13, 3:02 PM CST | Severe Thunderstorm Warning | SHV | Cass, Marion | 43 min |
| Dec 13, 3:15 PM CST | Tornado Warning | SHV | Nacogdoches, Rusk | 45 min |
| Dec 13, 3:17 PM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches | 43 min |
| Dec 13, 3:29 PM CST | Tornado Warning | SHV | Harrison, Panola | 31 min |
| Dec 13, 3:38 PM CST | Tornado Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 37 min |
| Dec 13, 3:49 PM CST | Tornado Warning | SHV | Angelina, Nacogdoches, San Augustine | 41 min |
| Dec 13, 3:54 PM CST | Tornado Warning | SHV | Harrison | 36 min |
| Dec 13, 4:10 PM CST | Tornado Warning | SHV | Panola | 50 min |
| Dec 13, 4:21 PM CST | Tornado Warning | SHV | San Augustine, Shelby | 39 min |
| Dec 13, 4:28 PM CST | Tornado Warning | SHV | Nacogdoches, San Augustine, Shelby | 35 min |
| Dec 13, 5:02 PM CST | Tornado Warning | SHV | Shelby | 43 min |
Nearby
Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.